Skip to main content

A further remark on the regularity of the solutions of the p-Laplacian and its applications to their finite element approximation

Liu, Wenbin, Barrett, John W. (1993) A further remark on the regularity of the solutions of the p-Laplacian and its applications to their finite element approximation. Nonlinear Analysis: Theory, Methods & Applications, 21 (5). pp. 379-387. ISSN 0362-546X. (doi:10.1016/0362-546X(93)90081-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0362-546X(93)90081-3
Item Type: Article
DOI/Identification number: 10.1016/0362-546X(93)90081-3
Uncontrolled keywords: Error bounds, finite element approximation, p-Laplacian, regularity
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:51 UTC
Last Modified: 29 May 2019 11:29 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36856 (The current URI for this page, for reference purposes)
  • Depositors only (login required):